MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4 GANG 4-WAY NANOCLAVE® STOPCOCK W/ROTATING LUER; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4 GANG 4-WAY NANOCLAVE® STOPCOCK W/ROTATING LUER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number AC400
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 4 gang 4-way nanoclave® stopcock with rotating luer a registered nurse was assessing a patient and noticed the manifold was split in half.There was patient involvement, and no harm reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Received one (1) used.List #ac400, 4 gang 4-way nanoclave® stopcock w/rotating luer; lot #unknown.The sample was observed to be broken in half.The reported complaint of a broken set could be confirmed.The returned sample was observed to be broken in half.The break was observed to have smooth and fracture marks.The probable cause is from an unintentional bending force during use.A device history review (dhr) could not be conducted.The reported lot number is too short and not in ifactory.

Brand Name
4 GANG 4-WAY NANOCLAVE® STOPCOCK W/ROTATING LUER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22135871
Report Number9617594-2025-01145
Device Sequence Number12601935
Product Code FPA
UDI-Device Identifier00887709090347
UDI-Public00887709090347
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown